# SDR RRXA97043

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND 2 CRACKS IN RT FLAP WEB PAST LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, FABRICATED DOUBLER REPAIR IAW FAA DER APPROVED ENGINEERING SKETCH B90-R13.
